sex and anti-depressants
Posted Sun Nov 01, 2009 12:00 PM
Posted Sun Nov 01, 2009 12:05 PM
Posted Sun Nov 01, 2009 12:09 PM
I'm a third year student pyschiatric nurse by the way.
Posted Sun Nov 01, 2009 12:46 PM
1. Tell your girlfriend about the anti-depressant and the side effect. If she knows the situation better, it will help her understand where the problem is, and that it isn't her fault, etc., and it will help her not feel frustrated.
2. You can be comfortable talking to your doctor about this side effect. It's a well-known side effect of anti-depressants, so your doctor has heard what you have to say before.
Posted Sun Nov 01, 2009 12:48 PM
It turned sex into work.
I'd often have to stop just because I could not go on physically.
My exwife never complained but she would undertand when I stopped.
How are you suppsed to beat depression if the meds interfere with sex?
It seems like an oxymoron to me.
Posted Sun Nov 01, 2009 06:08 PM
Posted Sun Nov 01, 2009 06:33 PM
Posted Sun Nov 01, 2009 06:49 PM